I checked the drug interactions here but honestly Im new & didnt really understand it.
29 Nov 2010
A moderate drug interaction does exist between Pristiq and diazepam.
The combination could lead to an increase in CNS (central nervous system) side effects including
Feeling sleepy and uncoordinated,
impaired perception of time and space,
slowed reflexes and breathing, and
reduced sensitivity to pain.
While it is safe to take the 2 together you should be aware that you are more likely to experience the above side effects while on your combination of medicines.
Talk with your doctor if any of the above are an issue for you. You may of course not experience any side effects.
Be especially careful driving or operating machinery.
Hope this helps.
- Diazepam Information for Consumers
- Diazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Pristiq after suffering side effects I look up drug interaction on your website. If I can't take Pristiq what anti-depressant ...
1 answer • 28 Mar 2012
I take diazepam on rare occasions due to anxiety,as prescribed by my GP. I had 10mgs last night before bed, I have a function on tonight and would ...
2 answers • 3 Nov 2014
Hi! I'm a 26 y o male who has suffered with anxiety for around 6 years. It's gradually got worse - unaided by work stress, a bad ...
2 answers • 12 Aug 2015
2 answers • 11 Sep 2015